# SDR A6WA200340206

- Difficulty date: December 22, 2003
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7528639
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LOW PRESSURE CAS MESSAGE COMPLIED WITH QRH AIR RETURN TO DEN OPERATE NR 1 EDP APPROXIMATELY 45 SECONDS BEFORE DISCONNECT.  FOUND NR 1 HYD HIGH PRESSURE INBOUND FLEX LINE RUPTURED AND NR 1 HYD CASE DRAIN LINE CHAFED, CHAFE CAUSED BY LOWER FAIRLEAD WEAR.  REPLACED CASE DRAIN LINE AND HIGH PRESSURE FLEX LINE PER AMM.  (M)
